Solving discrete systems of nonlinear equations

G. van der Laan, A.J.J. Talman, Z. Yang

    Research output: Contribution to JournalArticleAcademicpeer-review

    Abstract

    We study the existence problem of a zero point of a function defined on a finite set of elements of the integer lattice ℤ
    Original languageEnglish
    Pages (from-to)493-500
    JournalEuropean Journal of Operational Research
    Volume214
    Issue number3
    DOIs
    Publication statusPublished - 2011

    Fingerprint Dive into the research topics of 'Solving discrete systems of nonlinear equations'. Together they form a unique fingerprint.

  • Cite this